# SDR DALA2023033002454

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 DTE, ERA 606276-14, MONITOR INSPECTION LOG REPAIR TO FUSELAGE SKIN STA 1645 TO 1670, STR-29L TO STR-28R. CORRECTIVE ACTION: REF ERA 606276-14. (2693898)
